General Letters in Mathematics

Volume 3 - Issue 2 (2) | PP: 91 - 101 Language : English

Soft Fuzzy Metric Spaces

Ferhan S¸ola Erduran ,
Ebru Yi˘git ,
Rabia Alar ,
Ayten Gezici
Received Date Revised Date Accepted Date Publication Date
16/10/2017 22/11/2017 15/12/2017 2/1/2018
In this paper we introduced a new notion which is called soft fuzzy metric and examined some basic properties of soft fuzzy metric spaces. Besides, some topological structures of this new space such as; soft open and soft closed sets, soft interior and soft closure of a soft set are defined.

How To Cite This Article
, F. S. E. , E. Y.Alar , R. & Gezici , A. (2018). Soft Fuzzy Metric Spaces . General Letters in Mathematics, 3 (2), 91-101, DOI:10.31559/glm2016.3.2.2

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.